hi doctor, my friend XXXXXXX is behaving a little odd
Yes, he needs to start treatment.
Welcome to Ask A doctor service,
I have gone through your query in detail and can certainly understand your concern towards his symptoms.
Yes, these symptoms could be psychotic symptoms and he needs to be thoroughly evaluated regarding any history of head injury.
He needs to be statted with antipsychotics like risperidone along with mood stabilizers if needed.
I would advise you to consult your psychiatrist regarding this and follow advise accordingly.
Hope this information would help you.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is Akineton used for in the treatment of schizophrenia?
- How long does Temazepam make you sleep?
- Suggest ways to manage sudden bouts of anger
- Suggest a herbal treatment to help insomnia
- How can constant feminine thoughts and cross dressing be managed in a...
- Is Anti-rabies vaccination is required even if no indication of bat bite...
- Suggest appropriate OTC medication for anxiety
- Is it good to resume Adderall after discontinuation for many years for...
- Can reducing Lorazepam dosage cause anxiety?
- What contraceptive pills are effective at preventing pregnancy?